# SDR SWAA2022030707496

- Difficulty date: April 18, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 47,415 hours, 27,980 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL #192E L/H FWD KEEL BEAM ATTACH BRACKET CRACKED / REMOVED AND REPLACED BRACKET PER SRM 51-40-02
